Abstract and Applied Analysis

Global Attractivity of an Integrodifferential Model of Mutualism

Xiangdong Xie, Fengde Chen, Kun Yang, and Yalong Xue

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Sufficient conditions are obtained for the global attractivity of the following integrodifferential model of mutualism: d N 1 ( t ) / d t = r 1 N 1 ( t ) [ (( K 1 + α 1 0 J 2 ( s ) N 2 ( t - s ) d s ) / ( 1 + 0 J 2 ( s ) N 2 ( t - s ) d s )) - N 1 ( t ) ] , d N 2 ( t ) / d t = r 2 N 2 ( t ) [ (( K 2 + α 2 0 J 1 ( s ) N 1 ( t - s ) d s ) / ( 1 + 0 J 1 ( s ) N 1 ( t - s ) d s )) - N 2 ( t ) ] , where r i , K i , and α i , i = 1,2 , are all positive constants. Consider α i > K i , i = 1,2 . Consider   J i C ( [ 0 , + ) , [ 0 , + ) ) and 0 J i ( s ) d s = 1 , i = 1,2 . Our result shows that conditions which ensure the permanence of the system are enough to ensure the global stability of the system. The result not only improves but also complements some existing ones.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 928726, 6 pages.

Dates
First available in Project Euclid: 27 February 2015

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1425048257

Digital Object Identifier
doi:10.1155/2014/928726

Mathematical Reviews number (MathSciNet)
MR3193560

Zentralblatt MATH identifier
07023330

Citation

Xie, Xiangdong; Chen, Fengde; Yang, Kun; Xue, Yalong. Global Attractivity of an Integrodifferential Model of Mutualism. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 928726, 6 pages. doi:10.1155/2014/928726. https://projecteuclid.org/euclid.aaa/1425048257


Export citation

References

  • J. D. Murray, Mathematical Biology, Springer, Berlin, Germany, 1998.
  • L. S. Chen, Z. Y. Lu, and W. D. Wang, “The effect of delays on the permanence for Lotka-Volterra systems,” Applied Mathematics Letters, vol. 8, no. 4, pp. 71–73, 1995.
  • X.-z. He and K. Gopalsamy, “Persistence, attractivity, and delay in facultative mutualism,” Journal of Mathematical Analysis and Applications, vol. 215, no. 1, pp. 154–173, 1997.
  • D. Mukherjee, “Permanence and global attractivity for facultative mutualism system with delay,” Mathematical Methods in the Applied Sciences, vol. 26, no. 1, pp. 1–9, 2003.
  • G. Lu, Z. Lu, and X. Lian, “Delay effect on the permanence for Lotka-Volterra cooperative systems,” Nonlinear Analysis: Real World Applications, vol. 11, no. 4, pp. 2810–2816, 2010.
  • G. Lu and Z. Lu, “Permanence for two-species Lotka-Volterra cooperative systems with delays,” Mathematical Biosciences and Engineering, vol. 5, no. 3, pp. 477–484, 2008.
  • Y. Nakata and Y. Muroya, “Permanence for nonautonomous Lotka-Volterra cooperative systems with delays,” Nonlinear Analysis: Real World Applications, vol. 11, no. 1, pp. 528–534, 2010.
  • Z. Liu, R. Tan, Y. Chen, and L. Chen, “On the stable periodic solutions of a delayed two-species model of facultative mutualism,” Applied Mathematics and Computation, vol. 196, no. 1, pp. 105–117, 2008.
  • S. Lu, “On the existence of positive periodic solutions to a Lotka Volterra cooperative population model with multiple delays,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 6, pp. 1746–1753, 2008.
  • D. H. Wright, “A simple, stable model of mutualism incorporating handling time,” The American Naturalist, vol. 134, no. 4, pp. 664–667, 1989.
  • K. Gopalsamy, Stability and Oscillations in Delay Differential Equations of Population Dynamics, vol. 74 of Mathematics and Its Applications, Kluwer Academic, Boston, Mass, USA, 1992.
  • Y. Li and G. Xu, “Positive periodic solutions for an integrodifferential model of mutualism,” Applied Mathematics Letters, vol. 14, no. 5, pp. 525–530, 2001.
  • F. Chen and M. You, “Permanence for an integrodifferential model of mutualism,” Applied Mathematics and Computation, vol. 186, no. 1, pp. 30–34, 2007.
  • F. Chen, X. Liao, and Z. Huang, “The dynamic behavior of $N$-species cooperation system with continuous time delays and feedback controls,” Applied Mathematics and Computation, vol. 181, no. 2, pp. 803–815, 2006.
  • J. Hale, Theory of Functional Differential Equations, Springer, Heidelberg, Germany, 2nd edition, 1977.
  • F. M. de Oca and M. Vivas, “Extinction in two dimensional Lotka-Volterra system with infinite delay,” Nonlinear Analysis: Real World Applications, vol. 7, no. 5, pp. 1042–1047, 2006.
  • F. Chen, J. Yang, L. Chen, and X. Xie, “On a mutualism model with feedback controls,” Applied Mathematics and Computation, vol. 214, no. 2, pp. 581–587, 2009.
  • L. Chen, L. Chen, and Z. Li, “Permanence of a delayed discrete mutualism model with feedback controls,” Mathematical and Computer Modelling, vol. 50, no. 7-8, pp. 1083–1089, 2009.
  • L. Chen and X. Xie, “Permanence of an $N$-species cooperation system with continuous time delays and feedback controls,” Nonlinear Analysis: Real World Applications, vol. 12, no. 1, pp. 34–38, 2011.
  • Y. Li and T. Zhang, “Permanence of a discrete $N$-species cooperation system with time-varying delays and feedback controls,” Mathematical and Computer Modelling, vol. 53, no. 5-6, pp. 1320–1330, 2011.
  • F. Y. Wei and C. Y. Li, “Permanence and globally asymptotic stability of cooperative system incorporating harvesting,” Advances in Pure Mathematics, vol. 3, pp. 627–632, 2013.
  • F. Chen, “On a nonlinear nonautonomous predator-prey model with diffusion and distributed delay,” Journal of Computational and Applied Mathematics, vol. 180, no. 1, pp. 33–49, 2005. \endinput